... day. So for 6 years I've been taking it on and off. Now being 24.. I'm up to 30 30 MG adderall tabs within a day or 2... How do you actually quit? It's RUINING my life
Does your doctor know you have been taking it for the wrong reason? or have you been getting it from the streets for 6 years? if you dont have a doctor get one asap. You are going to go through serious withdrawls trust me you will be in agony if you do it alone. Please see a doctor and be honest about the adderall so you can get proper care. 30 30mgs in 2 days is way to much and you obviously have a high tolerence for it start weening yourself now! Good luck friend michelle.
- Adderall Information for Consumers
- Adderall Information for Healthcare Professionals (includes dosage details)
- Side Effects of Adderall (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Attention Deficit Hyperactivity Disorder (ADHD) - My question is about Adderall. Is it normal that i
Posted 30 Aug 2009 • 4 answers
Posted 10 Sep 2011 • 12 answers
Adderall - makes me moody & can't stand myself, causing family problems, anyone else felt like this?
Posted 6 Aug 2012 • 15 answers
Posted 6 Nov 2012 • 13 answers
Posted 8 Jan 2015 • 1 answer